# SDR USAA061413

- Difficulty date: December 11, 2006
- Submitted: December 12, 2006
- Operation: Air carrier
- Aircraft: N405US
- Make and model: Boeing 737401
- Aircraft serial: 23885
- Aircraft time: 49,767 hours, 49,767 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 380  S20-21l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 380 FRAME AT UPPER FLANGE BETWEEN STR S20L AND S21L CRACKED.  REMOVED DAMAGE AND INSTALLED REPAIR PARTS IAW SRM 51-70-11, DEFECT SIZE: 1 INCH.
